# SDR UALA2012060803120

- Difficulty date: June 5, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 48,355 hours, 19,584 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: D5313201000000
- Part serial: 90
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OF RADOME DELAMINATED AT ONE SPOT MEASURING 2.5 INCH.    REPLACED RADOME.
